MathSciNet Relay Station
MathSciNet bibliographic data
MR162757 (29 #61) 10.05 (10.08)
Rotkiewicz, André Sur les nombres pseudopremiers de la forme $ax+b$. (French) C. R. Acad. Sci. Paris 257 1963 2601–2604.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement